Items where Author is "Govindarajan, T. R."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Balachandran, A. P., Govindarajan, T. R., Gupta, Kumar S. and Kürkçüoğlu, Seçkin (2006) Noncommutative Two Dimensional Gravities. Classical and Quantum Gravity, 23 (20). pp. 5799-5810. ISSN 0264-9381

Govindarajan, T. R., Kürkçüoğlu, Seçkin and Panero, Marco (2006) Nonlocal regularisation of noncommutative field theories. Modern Physics Letters A, 21 (24). pp. 1851-1863. ISSN 0217-7323

This list was generated on Wed Jul 24 16:52:11 2024 IST.